×

Found 55 Documents (Results 1–55)

Fine properties of functions from Hajłasz-Sobolev classes \(M_\alpha^p\), \(p > 0\). II: Lusin’s approximation. (English. Russian original) Zbl 1458.46026

J. Contemp. Math. Anal., Armen. Acad. Sci. 52, No. 1, 30-37 (2017); translation from Izv. Nats. Akad. Nauk Armen., Mat. 52, No. 1, 26-37 (2017).
MSC:  46E36 26B35 43A85
PDFBibTeX XMLCite
Full Text: DOI

Maximal functions measuring smoothness. (English) Zbl 1272.42001

Bilyk, Dmitriy (ed.) et al., Recent advances in harmonic analysis and applications. In honor of Konstantin Oskolkov on the occasion of his 65th birthday. Based on the AMS sectional meeting, Georgia Southern University, Statesboro, GA, USA, March 11–13, 2011. Berlin: Springer (ISBN 978-1-4614-4564-7/hbk; 978-1-4614-4565-4/ebook). Springer Proceedings in Mathematics & Statistics 25, 197-223 (2013).
MSC:  42-02 42B25
PDFBibTeX XMLCite
Full Text: DOI

The rate of convergence of Steklov means on metric measure spaces and Hausdorff dimension. (English. Russian original) Zbl 1243.42032

Math. Notes 89, No. 1, 156-159 (2011); translation from Mat. Zametki 89, No. 1, 145-148 (2011).
MSC:  42B25 41A65
PDFBibTeX XMLCite
Full Text: DOI

Sobolev mappings between manifolds and metric spaces. (English) Zbl 1163.58300

Maz’ya, Vladimir (ed.), Sobolev spaces in mathematics. I: Sobolev type inequalities. New York, NY: Springer; Novosibirsk: Tamara Rozhkovskaya Publisher (ISBN 978-0-387-85647-6/hbk; 978-5-901873-24-3/hbk; 978-0-387-85648-3/e-book; 978-0-387-85791-6/set). International Mathematical Series 8, 185-222 (2009).
MSC:  58D15 46T10 46E35
PDFBibTeX XMLCite
Full Text: DOI

Maximal functions in Sobolev spaces. (English) Zbl 1171.42005

Maz’ya, Vladimir (ed.), Sobolev spaces in mathematics. I: Sobolev type inequalities. New York, NY: Springer; Novosibirsk: Tamara Rozhkovskaya Publisher (ISBN 978-0-387-85647-6/hbk; 978-5-901873-24-3/hbk; 978-0-387-85648-3/e-book; 978-0-387-85791-6/set). International Mathematical Series 8, 25-67 (2009).
MSC:  42B25 46E35
PDFBibTeX XMLCite
Full Text: DOI

The Luzin approximation of functions from classes \(W_\alpha ^p\) on metric spaces with measure. (English. Russian original) Zbl 1175.41030

Russ. Math. 52, No. 5, 47-57 (2008); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2008, No. 5, 55-66 (2008).
MSC:  41A99 46E35
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field